Tsukada, Kazumi
Holomorphic forms and holomorphic vector fields on compact generalized Hopf manifolds
Compositio Mathematica, Tome 93 (1994) no. 1 , p. 1-22
Zbl 0811.53032 | MR 1286795 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1994__93_1_1_0

Bibliographie

1 A. El. Kacimi-Alaoui: Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications. Comp. Math. 73 (1990) 57-106. Numdam | MR 1042454 | Zbl 0697.57014

2 A. El Kacimi-Alaoui et G. Hector: Decomposition de Hodge basique pour un feuilletage riemannien. Ann. Inst. Fourier 36 (1986) 207-227. Numdam | MR 865667 | Zbl 0586.57015

3 A. Frölicher: Relations between the cohomology groups of Dolbeault and topological invariants. Proc. Nat. Acad. Sci. U.S.A. 41 (1955) 641-644. MR 73262 | Zbl 0065.16502

4 T. Kashiwada: On V-harmonic forms in compact locally conformal Kähler manifolds with the parallel Lee form. Kodai Math. J. 3 (1980) 70-82. MR 569534 | Zbl 0434.53022

5 S. Nishikawa and P. Tondeur: Transversal infinitesimal automorphisms for harmonic Kähler foliations. Tôhoku Math. J. 40 (1988) 599-611. MR 972248 | Zbl 0664.53014

6 P. Tondeur: Foliations on Riemannian manifolds. Universitext, Springer-Verlag, 1988. MR 934020 | Zbl 0643.53024

7 I. Vaisman: On locally conformal almost Kähler manifolds. Israel J. Math. 24 (1976) 338-351. MR 418003 | Zbl 0335.53055

8 I. Vaisman: Locally conformal Kähler manifolds with parallel Lee form. Rend. Mat. Roma 12 (1979) 263-284. MR 557668 | Zbl 0447.53032

9 I. Vaisman: On locally and globally conformal Kähler manifolds. Trans. Amer. Math. Soc. 262 (1980) 533-542. MR 586733 | Zbl 0446.53048

10 I. Vaisman: Generalized Hopf manifolds. Geom. Dedicata 13 (1982) 231-255. MR 690671 | Zbl 0506.53032